Medique Mediproxen Recall
Get an alert when a recall is issued.
Questions & Answers
Side Effects & Adverse Reactions
Allergy Alert: Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin.
Symptoms may include:
- facial swelling
- asthma (wheezing)
- skin reddening
If an allergic reaction occurs, stop use and seek medical help right away.
Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you:
- are age 60 or older
- have stomach ulcers or bleeding problems
- take a blood thinner (anticoagulant) or steroid drug
- take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen or others)
- have 3 or more alcoholic drinks every day while using this product
- take more or for a longer time than directed
- if you ever have had an allergic reaction to any other pain reliever/fever reducer
- right before or after heart surgery
- stomach bleeding warning applies to you
- you have a history of stomach problems such as heartburn
- you have high blood pressure, heart disease, liver cirrhosis, or kidney disease
- you are taking a diuretic
- you have problems or serious side effects from taking pain relievers or fever reducers
- you have asthma
- under a doctor's care for any serious condition
- taking any other drug
- you experience any of the following signs of stomach bleeding:
- feel faint
- vomit blood
- have bloody or black stools
- have stomach pain that does not get better
- pain gets worse or lasts for more than 10 days
- fever gets worse or lasts for more than 3 days
- you have difficulty swallowing
- it feels like the pill is stuck in your throat
- redness or swelling is present in the painful area
- any new symptoms appear
If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use naproxen sodium during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
Keep out of reach of children. In case of accidental overdose, get medical help or contact a Poison Control Center right away.
There is currently no legal information available for this drug.
FDA Safety Alerts
There are currently no FDA safety alerts available for this drug.
There is currently no manufacturer warning information available for this drug.
FDA Labeling Changes
There are currently no FDA labeling changes available for this drug.
Temporarily relieves minor aches and pains due to
- minor pain of arthritis
- muscular aches
- menstrual cramps
- the common cold
Temporarily reduces fever
There is currently no drug history available for this drug.
There are no additional details available for this product.